# SDR CA971212001

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-51C
- Engine: Pwa JT8D7B
- System (JASC): 5245 · Air Conditioning Doors
- Part: Panel
- Part number: 6539534
- Condition: Crumpled
- Location: Air Cond
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O, A

## Discrepancy

(CAN) AFTER TAKEOFF, SMALL BANG WITH VIBRATION NOTICED.  AIRCRAFT DIVERTED.  AIR CONDITIONING ACCESS PANEL HANGING ON ONE FASTENER AND CRUMPLED.  NO OTHER DAMAGE. REPAIRED.  AIRCRAFT TT: 43,053 HOURS.
